An infinite dimensional central limit theorem for correlated martingales
Annales de l'I.H.P. Probabilités et statistiques, Volume 40 (2004) no. 2, p. 167-196
@article{AIHPB_2004__40_2_167_0,
     author = {Grigorescu, Ilie},
     title = {An infinite dimensional central limit theorem for correlated martingales},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {40},
     number = {2},
     year = {2004},
     pages = {167-196},
     doi = {10.1016/j.anihpb.2003.03.001},
     zbl = {1042.60016},
     mrnumber = {2044814},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2004__40_2_167_0}
}
Grigorescu, Ilie. An infinite dimensional central limit theorem for correlated martingales. Annales de l'I.H.P. Probabilités et statistiques, Volume 40 (2004) no. 2, pp. 167-196. doi : 10.1016/j.anihpb.2003.03.001. http://www.numdam.org/item/AIHPB_2004__40_2_167_0/

[1] V.I. Bogachev, Gaussian Measures, Mathematical Surveys and Monographs, vol. 62, American Mathematical Society, Providence, RI, 1998. | MR 1642391 | Zbl 0913.60035

[2] C.C. Chang, H.-T. Yau, Fluctuations of one-dimensional Ginzburg-Landau models in nonequilibrium, Comm. Math. Phys. 145 (1992) 209-234. | Zbl 0754.76006

[3] N. Dunford, J. Schwartz, Linear Operators, Part I, General Theory, Wiley, 1988. | MR 1009162 | Zbl 0635.47001

[4] G. Gielis, A. Koukkous, C. Landim, Equilibrium fluctuations for zero range processes in random environment, Stochastic Process. Appl. 77 (2) (1998) 187-205. | MR 1649004 | Zbl 0935.60082

[5] I. Grigorescu, Self-diffusion for Brownian motions with local interaction, Ann. Probab. 27 (3) (1999) 1208-1267. | MR 1733146 | Zbl 0961.60099

[6] I. Grigorescu, Large scale behavior of a system of interacting diffusions, in: Hydrodynamic Limits and Related Topics (Toronto, ON, 1998), Fields Inst. Commun., vol. 27, Amer. Math. Society, Providence, RI, 2000, pp. 83-93. | MR 1798645 | Zbl 1060.82512

[7] R. Holley, D.W. Stroock, Central limit phenomena of various interacting systems, Ann. of Math. (2) 110 (2) (1979) 333-393. | MR 549491 | Zbl 0393.60018

[8] N. Ikeda, S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland/Kodansha, 1989. | MR 1011252 | Zbl 0684.60040

[9] K. Itô, Distribution-valued processes arising from independent Brownian motions, Math. Z. 182 (1) (1983) 17-33. | MR 686883 | Zbl 0488.60052

[10] F. John, Partial Differential Equations, Applied Mathematical Sciences, vol. 1, Springer-Verlag, New York, 1991. | Zbl 0209.40001

[11] C. Kipnis, C. Landim, Scaling Limits of Interacting Particle Systems, Springer-Verlag, New York, 1999. | MR 1707314 | Zbl 0927.60002

[12] J. Quastel, Diffusion of color in the simple exclusion process, Comm. Pure Appl. Math. 45 (1998) 321-379. | MR 1162368 | Zbl 0769.60097

[13] J. Quastel, F. Rezakhanlou, S.R.S. Varadhan, Large deviations for the symmetric simple exclusion process in dimensions d≥3, Probab. Theory Related Fields 113 (1) (1999) 1-84. | Zbl 0928.60087

[14] K. Ravishankar, Fluctuations from the hydrodynamical limit for the symmetric simple exclusion in Zd, Stochastic Process. Appl. 42 (1) (1992) 31-37. | MR 1172505 | Zbl 0754.60127

[15] A.N. Shiryaev, Probability, Translated from the Russian by R.P. Boas , Graduate Texts in Math., vol. 95, Springer-Verlag, New York, 1984. | MR 737192 | Zbl 0536.60001

[16] A.S. Sznitman, A fluctuation result for nonlinear diffusions, in: Infinite-Dimensional Analysis and Stochastic Processes (Bielefeld, 1983), Res. Notes in Math., vol. 124, Pitman, Boston, 1985, pp. 145-160. | MR 865024 | Zbl 0578.60096